# SDR AALA201903089018

- Difficulty date: January 26, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST, LEFT CONTINUITY FITTING FOUND CRACKED BETWEEN FRAMES 1 AND 2.  REPLACED THE CONTINUITY FITTING IAW EA 289470.
